Arkiv for Matematik, 2006, Volume 45

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (24 articles)

Issue 1

[1] Extremal discs and holomorphic extension from convex hypersurfaces

Luca Baracco Dipartimento di Matematica Pura ed Applicata, Università degli Studi di Padova Alexander Tumanov Department of Mathematics, University of Illinois Giuseppe Zampieri Dipartimento di Matematica Pura ed Applicata, Università degli Studi di Padova

TBD mathscidoc:1701.333092

Arkiv for Matematik, 45, (1), 1-13, 2005.9
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Characterization of Orlicz–Sobolev space

Heli Tuominen Department of Mathematics and Statistics, University of Jyväskylä

TBD mathscidoc:1701.333093

Arkiv for Matematik, 45, (1), 123-139, 2005.9
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Generalization of a theorem of Gonchar

Peter Pflug Fachbereich Mathematik, Carl von Ossietzky Universität Oldenburg Viêt-Anh Nguyên Mathematics Section, The Abdus Salam international centre for theoretical physics

TBD mathscidoc:1701.333094

Arkiv for Matematik, 45, (1), 105-122, 2005.10
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 101 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The finite antichain property in Coxeter groups

Axel Hultman Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333095

Arkiv for Matematik, 45, (1), 61-69, 2005.12
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the behavior of strictly plurisubharmonic functions near real hypersurfaces

Björn Ivarsson Institute of Mathematics, University of Bern

TBD mathscidoc:1701.333096

Arkiv for Matematik, 45, (1), 71-82, 2005.12
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Energy characteristics of subordination chains

Alexander Vasil’ev Department of Mathematics, University of Bergen

TBD mathscidoc:1701.333097

Arkiv for Matematik, 45, (1), 141-156, 2005.9
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 174 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Computing the Euler characteristic of generalized Kummer varieties

Martin G. Gulbrandsen Department of Mathematics, University of Oslo

TBD mathscidoc:1701.333098

Arkiv for Matematik, 45, (1), 49-60, 2005.11
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The Melin calculus for general homogeneous groups

Paweł Głowacki Institute of Mathematics, University of Wrocław

TBD mathscidoc:1701.333099

Arkiv for Matematik, 45, (1), 31-48, 2005.10
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Hardy type inequalities with exponential weights for a class of convolution operators

Marius Măntoiu “Simion Stoilow” Institute of Mathematics, Romanian Academy Radu Purice “Simion Stoilow” Institute of Mathematics, Romanian Academy

TBD mathscidoc:1701.333100

Arkiv for Matematik, 45, (1), 83-103, 2005.11
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 214 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Products of residue currents of Cauchy–Fantappiè–Leray type

Elizabeth Wulcan Department of Mathematical Sciences, Chalmers University of Technology and Department of Mathematical Sciences Göteborg University

TBD mathscidoc:1701.333101

Arkiv for Matematik, 45, (1), 157-178, 2005.12
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Persistence of Anderson localization in Schrödinger operators with decaying random potentials

Alexander Figotin Department of Mathematics, University of California, Irvine François Germinet Département de Mathématiques, Université de Cergy-Pontoise Abel Klein Department of Mathematics, University of California, Irvine Peter Müller Institut für Theoretische Physik, Georg-August-Universität Göttingen

TBD mathscidoc:1701.333102

Arkiv for Matematik, 45, (1), 15-30, 2006.4
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Codimension-$p$Paley–Wiener theorems

Yan Yang Faculty of Science and Technology, University of Macau Tao Qian Faculty of Science and Technology, University of Macau Frank Sommen Department of Mathematical Analysis, University of Gent

TBD mathscidoc:1701.333103

Arkiv for Matematik, 45, (1), 179-196, 2005.11
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Generic initial ideals and exterior algebraic shifting of the join of simplicial complexes

Satoshi Murai Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University

TBD mathscidoc:1701.333104

Arkiv for Matematik, 45, (2), 327-336, 2006.7
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The amalgamated duplication of a ring along a multiplicative-canonical ideal

Marco D’Anna Dipartimento di Matematica e Informatica, Università di Catania Marco Fontana Dipartimento di Matematica, Università di Roma degli Studi “Roma Tre”

TBD mathscidoc:1701.333105

Arkiv for Matematik, 45, (2), 241-252, 2006.6
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Calabi–Yau threefolds arising from fiber products of rational quasi-elliptic surfaces, I

Masayuki Hirokado Department of Information Sciences, Hiroshima City University Hiroyuki Ito Department of Applied Mathematics, Graduate School of Engineering, Hiroshima University Natsuo Saito Department of Information Sciences, Hiroshima City University

TBD mathscidoc:1701.333106

Arkiv for Matematik, 45, (2), 279-296, 2006.8
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A new example of a uniformly Levi degenerate hypersurface in$C$^{3}

Hervé Gaussier Centre de Mathématiques et Informatique, Université de Provence Joël Merker Centre de Mathématiques et Informatique, Université de Provence

TBD mathscidoc:1701.333107

Arkiv for Matematik, 45, (2), 269-271, 2006.10
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A note on the acyclicity of the Koszul complex of a module

José M. Giral Departament d’Àlgebra i Geometria, Universitat de Barcelona Francesc Planas-Vilanova Departament de Matemàtica Aplicada 1, Universitat Politècnica de Catalunya

TBD mathscidoc:1701.333108

Arkiv for Matematik, 45, (2), 273-278, 2006.8
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Estimates in corona theorems for some subalgebras of$H$^{∞}

Amol Sasane Department of Mathematics, London School of Economics Sergei Treil Mathematics Department, Brown University

TBD mathscidoc:1701.333109

Arkiv for Matematik, 45, (2), 351-380, 2006.9
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the computational complexity of the Riemann mapping

Ilia Binder Department of Mathematics, University of Toronto Mark Braverman Department of Computer Science, University of Toronto Michael Yampolsky Department of Mathematics, University of Toronto

TBD mathscidoc:1701.333110

Arkiv for Matematik, 45, (2), 221-239, 2005.9
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Riemannian geometry on the diffeomorphism group of the circle

Jonatan Lenells Department of Mathematics, Lund University

TBD mathscidoc:1701.333111

Arkiv for Matematik, 45, (2), 297-325, 2005.12
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Boundary decay estimates for solutions of fourth-order elliptic equations

Gerassimos Barbatis Department of Mathematics, University of Ioannina

TBD mathscidoc:1701.333112

Arkiv for Matematik, 45, (2), 197-219, 2006.3
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Elliptic CR-manifolds and shear invariant ordinary differential equations with additional symmetries

Vladimir Ezhov School of Mathematics and Statistics, University of South Australia Gerd Schmalz School of Mathematics, Statistics and Computer Science, University of New England

TBD mathscidoc:1701.333113

Arkiv for Matematik, 45, (2), 253-268, 2005.12
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A weighted estimate for the square function on the unit ball in ℂ^{$n$}

Stefanie Petermichl Department of Mathematics, University of Texas at Austin Brett D. Wick Department of Mathematics, Vanderbilt University

TBD mathscidoc:1701.333114

Arkiv for Matematik, 45, (2), 337-350, 2006.8
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Area, coarea, and approximation in$W$^{1,1}

David Swanson Department of Mathematics, University of Louisville

TBD mathscidoc:1701.333115

Arkiv for Matematik, 45, (2), 381-399, 2005.12
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved